# SDR R61A201612190745

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 24,356 hours, 19,020 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLT, CREW RECEIVED A SLAT FAIL MESSAGE. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENACE RAN FIM TASK 27-81-00-810-0802-A IAW AMM AND CLEARED INHIBITS. AIRCRAFT IS GOOD FOR SERVICE.
